Im feeling really defeated right now. On prozac I developed a muscle spasm in my left hand and on luvox I developed a jerking myoclonus of ny right arm. My psychiatrist has discontinued my AD and ill see him later this week. The thing is I worry that im a sensitive patient to ssri and I wont be able to take medicine and ill be left dizzy for the rest of my life
You’re not gonna be dizzy for life. Did you stop the exercising? You sounded like you were doing pretty well on it. Perhaps you could try Nortryptaline. The tricyclic anitdepressants seem to be pretty effective for MAV. Don’t give up right now. I know you feel like junk right now, but it’ll pass and you’ll return back to your baseline. Try to stay positive. If you’ve given up the exercise, I’d advise you to start it back up. You will get setbacks with the exercise, but in the longrun, it should help out quite a bit. Especially if you’re on a preventative that is good for you. Keep the faith!